# SDR SIMA200501911

- Difficulty date: January 13, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- Aircraft time: 8,493 hours, 7,948 cycles
- Engine: Allsn AE3007A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION MAINTENANCE FOUND THE FORWARD CABIN FLOORBEAM HAT SECTION HAS CORROSION THROUGH TOP IB EDGE AT FR 20 IAW SRM.  AIRCRAFT RETURNED TO SERVICE.  (SW21200502486) (K)
